# SDR CALA2024112601311

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,631 hours, 13,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L1 GIRT BAR FORWARD END DOES NOT LATCH CORRECTLY. EXAMINED GIRT BAR RETAINER CLIPS.  ADJUSTED THE CLIP TO CONFORM WITH THE PROPER DIMENSIONS. THE GIRT BAR SNAPS INTO PLACE AND IS FIRMLY POSITIONED IN THE RETAINER CLIPS. REF AMM 25-66-01-200-802.
